# SDR AUS20031220

- Difficulty date: November 17, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 2436 · DC Regulator
- Part: Gcu
- Part number: GC1010245DIII
- Condition: Faulty
- Location: Dc System
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 DC GENERATOR AND GCU SUSPECT FAULTY.
